Bleeding after Taking Plan B?

Answer

Women who take Plan B or emergency contraception pills can expect to bleed as soon as 24 hours after taking the pill. It usually will only last for a few days and should ease up as time passes. Some women do not experience any bleeding after using Plan B.
Reference:
Q&A Related to "Bleeding after Taking Plan B?"
It depends where in your cycle you were when you took the pill. If you were in the first 3 weeks - you will probably get your period between 2 and 7 days earlier than expected. If
http://wiki.answers.com/Q/How_soon_after_taking_Pl...
Plan B is the brand name of emergency contraceptive pill that is produced and marketed by Duramed Pharmaceuticals Inc. It is available over-the-counter in the United States and can
http://www.ehow.com/way_5743463_should-after-takin...
Some women may experience spotting a few days after taking Plan
http://www.chacha.com/question/what-does-it-mean-i...
Yes, it's normal and a few weeks. Source(s) http://www.steadyhealth.com/Plan_B_and_b…. *Read the second and seventh comments*
http://answers.yahoo.com/question/index?qid=201210...
Explore this Topic
There is a possibility of bleeding after taking the morning after pill. Although not a common side effect, the hormones in the pills can cause some women to bleed ...
What happens after taking Plan B vary from one woman to another. Most women can expect spotting. Plan B is an emergency contraceptive pill. It is also known as ...
You can drink after taking Plan B, but there can be side effects. Plan B is not good for your liver and while it is slim there, is a chance that taking it then ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com